# SDR AALA20101022TUL01

- Difficulty date: October 22, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N293AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49305
- Aircraft time: 73,940 hours, 39,500 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1497 CANT FRAME CRACKED BELOW RIGHT LOUVER BOX.  REPAIRED CANT FRAME 1497 PER EA MD80-53-011694.
